Facebook Pixel

Could I be?

By June 1, 2010 - 2:15pm
Rate This

Hi ladies. I am so anxious and confused. I am a very regular person when it comes to my period. Every month for about a week. April 11-18 I had my period. My husband and I had sex on April 18 & 21. About a week after that I had tingling/electric feelings in my breasts, a few days later I noticed that the veins in my arms and breasts were a lot more visible. I thought for sure I was pregnant. I have two children already, 3 & 4, so I thought I knew my body well. Than on May 8 I started cramping in my upper stomach and than spotting, but it was different. First off it did not smell like my period at all. The blood was watery and inconsistent. It went on for about 3-4 days. One minute I would wipe and it would be there and the next time there would be nothing. Again, I thought for sure this was pregnancy. I have been extra tired, with a few early symptoms but I keep getting a negative test. I took the ovulation tests for about 4 days when I was supposed to be ovulating, according to a chart, and they were all negative. Now my period is due in about 5 days, I feel bloated off and on. I have also been tracking my body temperature for about 3 weeks now and it has been slightly elevated. Everyone I talk to says it is close to impossible for me to be pregnant due to the time frame my husband and I had sex, and having sex just feels different. It is a little harder to get him in (I'm so sorry if this is TMI) and he keeps telling me it feels like there is something in there. I've tried doing my own cervical exam but I feel like my entire area is closing up. I hate waiting and I know that's probibly what most of you are going to tell me but I really want to be pregnant. Every pregnancy calculator I do says I would be 7 weeks pregnant, but when I think about it I think I am only 4. So, ladies please help me ease my mind if you can. Thanks.

Add a Comment17 Comments

EmpowHER Guest

I have a question it's very important I have now started to be regular with my period since I started the pill but this month I forgot 3pills in a row took them ad then I forgot 2 other pills took them and then forgot 2 other and took them too but after forgetting the 3 pills I had unprotected sex with my boyfriend and realized only after that I forgot 2 pills again and it's been 6 days since I had this weird cramp on the left side of my lower abdominal and started being pretty tired since that night with my boyfriend. It's been 6 days since the intercourse and yesterday I started having unregular light bleeding and my period shouldn't even start until next week.. it usually bleeds a bit in the morning and then stops around noon it's too light to seem like my regular period and since I started no matter how high my stress level was I never had such a light period even with the pill. Than you for your help!!

June 4, 2010 - 11:03am
(reply to Anonymous)

Is there any way you can set an alarm on your phone/watch to go off every day to remind you to take your pill? In my opinion the spotting could be your body's reaction to missing and than making up all of those pills. That can really throw your period off schedule. Next thing, were you ovulating/close to ovulating when you guys had sex?

June 4, 2010 - 11:44am
HERWriter Guide (reply to Maria09)

Maria, your cell phone should have an alarm. Program in the time you want and set it to go off every day.

June 4, 2010 - 12:03pm
(reply to Susan Cody)

I'm sorry that was directed to the post before mine. I was asking he if she could do that so she wouldn't keep missing her pills.

June 4, 2010 - 12:57pm
HERWriter Guide (reply to Maria09)

Oh I see! Thanks for that clarification Maria! I thought that was your question and the second part was directed to the other reader! Silly me!

June 4, 2010 - 12:58pm

Not too sure if I have placed my question in the right area. I am a new member and not to fond of this site. If anyone still read this I am open for opinions!! Thank so much

June 3, 2010 - 10:10pm
(reply to rainbow92)

Hi Rainbow. You said you had sex on Friday and started your period on Friday, are you talking about the exact same day or the next Friday? I personally don't think you could be pregnant but you should also try to figure out when you were/are ovulating. I used to take birth control and I have to tell you I don't believe you don't have to take the last week. I know they say they are just sugar pills but why take that chance? Let me know what happens.

June 4, 2010 - 6:11am

Ok, so I usually start my period on sunday and start a new pack of birth control pills the following sunday. I started my period on Friday for some reason and then missed the last two days of birth control pills before the placebo pills were about to start. I normally do not take the placebo pills, I just take that time off. I had sex on Monday and Friday. I am just curious if I could be pregnant. I was told that I do not need a back up method while on the week of the placebo but because I missed those last two pills can I be pregnant?
18 and worried

June 3, 2010 - 10:06pm
(reply to rainbow92)

Hi Rainbow

It is usually better if you can click on the ASK button to start a new thread with your question so it doesn't get lost in a comment thread, but we try to dig through and make sure we don't miss anything.

Any time you have unprotected sex you risk pregnancy. But at that time in your cycle, your risk is much lower. No one can say for certain whether you are or are not pregnant, but the odds are not as high as if it had been mid-cycle. As you may have noticed, we get a lot of these questions. Reading the discussion may help you:

Thank you for writing and good luck.

June 4, 2010 - 6:52am

You can take another home pregnancy test to confirm if you are/are not pregnant in 5 days, at the time you are expecting your period (or, you can wait a few extra days for your period to begin).

June 1, 2010 - 7:42pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.